MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH-AT ARTIS Q BIPLANE; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHCARE GMBH-AT ARTIS Q BIPLANE; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10848282
Medical Device Problem Codes Output Problem (3005); Radiation Output Failure (4027)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens conducted a retrospective review and re-evaluated this complaint.Siemens has now deemed that that this complaint now meets the requirement for reporting under 21 cfr 803.The detailed investigation revealed that the cause of the blocked x-ray release was a temporary problem in the internal signal processing.In regular intervals the hardware is checked automatically.Within this check, the signal line between relevant sensors and the evaluation component is tested.The test is triggered when a relay switches the contact to the sensors off and back on.The d1 board detects the falling edge and checks that the voltage drops below a defined "low" level and remains like that for a defined, short period of time.In the present case, it was found that the contact of the relay showed bounce effects/voltage fluctuations.This triggered multiple, successive falling edges that repeated the cable test.However, since the voltage must remain in the "low" state for a certain time for the test to pass, this caused the test to fail even though there was no fault on the signal line.As a result, the x-ray release was prevented to avoid possible severe damage to the x-ray tube.Normal operation of the system was restored by a restart.A field safety corrective action (fsca ax028/22/s) and customer safety advisory notice (csi ax029/22/s) for the installed base was released in august 2022.
 
Event or Problem Description
It was reported to siemens that a malfunction occurred while operating the artis q biplane system.During an emergency procedure, it was reported that x-ray could not be released.The procedure was continued and completed on an alternate system.We are unaware of any impact to the state of health of the patient involved.

Brand Name
ARTIS Q BIPLANE
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH-AT
siemensstr. 1- or-
rittigfeld 1
forchheim, germany 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHCARE GMBH-AT
siemensstr. 1- or-
rittigfeld 1
forchheim, germany 91301
GM   91301
Manufacturer Contact
meredith adams
40 liberty blvd.
malvern, PA 19355
4843231631
MDR Report Key17386116
Report Number3004977335-2023-51673
Device Sequence Number20397970
Product Code OWB
UDI-Device Identifier04056869009995
UDI-Public04056869009995
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K181407
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other
Remedial Action Repair,Inspection
Type of Report Initial
Report Date (Section B) 07/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10848282
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2022
Initial Report FDA Received Date07/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown